Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Kazhdan-Lusztig polynomials for Hermitian symmetric spaces

Author: Brian D. Boe
Journal: Trans. Amer. Math. Soc. 309 (1988), 279-294
MSC: Primary 22E46; Secondary 17B10, 32M15
MathSciNet review: 957071
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonrecursive scheme is presented to compute the Kazhdan-Lusztig polynomials associated to a classical Hermitian symmetric space, extending a result of Lascoux-Schützenberger for grassmannians. The polynomials for the exceptional Hermitian domains are also tabulated. All the Kazhdan-Lusztig polynomials considered are shown to be monic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 17B10, 32M15

Retrieve articles in all journals with MSC: 22E46, 17B10, 32M15

Additional Information

PII: S 0002-9947(1988)0957071-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia